Acyclic groups of automorphisms.

Dusa McDuff; Pierre De La Harpe

Commentarii mathematici Helvetici (1983)

  • Volume: 58, page 48-71
  • ISSN: 0010-2571; 1420-8946/e

How to cite

top

McDuff, Dusa, and De La Harpe, Pierre. "Acyclic groups of automorphisms.." Commentarii mathematici Helvetici 58 (1983): 48-71. <http://eudml.org/doc/139929>.

@article{McDuff1983,
author = {McDuff, Dusa, De La Harpe, Pierre},
journal = {Commentarii mathematici Helvetici},
keywords = {acyclic groups; Eilenberg-MacLane homology; permutations of infinite set; measure preserving automorphisms of Lebesgue measure space; group of linear automorphisms of infinite dimensional vector space; automorphisms of infinite dimensional Hilbert space},
pages = {48-71},
title = {Acyclic groups of automorphisms.},
url = {http://eudml.org/doc/139929},
volume = {58},
year = {1983},
}

TY - JOUR
AU - McDuff, Dusa
AU - De La Harpe, Pierre
TI - Acyclic groups of automorphisms.
JO - Commentarii mathematici Helvetici
PY - 1983
VL - 58
SP - 48
EP - 71
KW - acyclic groups; Eilenberg-MacLane homology; permutations of infinite set; measure preserving automorphisms of Lebesgue measure space; group of linear automorphisms of infinite dimensional vector space; automorphisms of infinite dimensional Hilbert space
UR - http://eudml.org/doc/139929
ER -

NotesEmbed ?

top

You must be logged in to post comments.